Graphs of minimum degree at least ⌊d/2⌋ and large enough maximum degree embed every tree with d vertices

Date

2023

Authors

Hyde, Joseph
Reed, Bruce

Journal Title

Journal ISSN

Volume Title

Publisher

Procedia Computer Science

Abstract

For d ϵ N, we show that there exists a function f(d) such that every graph G with ∆(G) ≥ f(d) and δ(G) ≥ ⌊d/2⌋ contains every tree on d vertices as a subgraph.

Description

Keywords

Tree embedding, minimum degree, maximum degree

Citation

Hyde, J., & Reed, B. (2023). Graphs of minimum degree at least ⌊d/2⌋ and large enough maximum degree embed every tree with d vertices. Procedia Computer Science, 223, 217-222. https://doi.org/10.1016/j.procs.2023.08.263.